Construction of the Leray-Schauder degree for elliptic operators in unbounded domains
Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 3, p. 245-273
@article{AIHPC_1994__11_3_245_0,
     author = {Volpert, A. I. and Volpert, V. A.},
     title = {Construction of the Leray-Schauder degree for elliptic operators in unbounded domains},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {11},
     number = {3},
     year = {1994},
     pages = {245-273},
     zbl = {0835.35048},
     mrnumber = {1277895},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1994__11_3_245_0}
}
Volpert, A. I.; Volpert, V. A. Construction of the Leray-Schauder degree for elliptic operators in unbounded domains. Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 3, pp. 245-273. http://www.numdam.org/item/AIHPC_1994__11_3_245_0/

[1] M.A. Krasnoselskii and P.P. Zabreiko, Geometrical Methods of Nonlinear Analysis, Springer-Verlag, Berlin, New York, 1984. | MR 736839 | Zbl 0546.47030

[2] A.I. Volpert and V.A. Volpert, Construction of the Rotation of the Vector Field for Operators Describing Wave Solutions of Parabolic Systems, Soviet Math. Dokl., Vol. 36, 1988, n° 3, pp. 452-455. | MR 919249 | Zbl 0704.35067

[3] A.I. Volpert and V.A. Volpert, Application of the Rotation Theory of Vector Fields to the Study of Wave Solutions of Parabolic Equations, Trans. Moscow Math. Soc., Vol. 52, 1990, pp. 59-108. | Zbl 0711.35064

[4] I.V. Skrypnik, Nonlinear Elliptic Equations of Higher Order, Naukova Dumka, Kiev, 1973 (in Russian). Nonlinear elliptic boundary value problems. Teubner-Texte zur Mathematik, Vol. 91, 1986, BSB B.G. Teubner Verlagsgesellschaft, Leipzig, 232 p. | Zbl 0617.35001

[5] V.A. Volpert and A.I. Volpert, Travelling Waves Described by Monotone Parabolic Systems, Preprint n° 146, CNRS URA 740, 1993, 46 p.

[6] H. Berestycki and L. Nirenberg, Travelling Fronts in Cylinder, Annales de l'IHP. Analyse non linéaire, Vol. 9, 1992, n° 5, pp. 497-572. | Numdam | MR 1191008 | Zbl 0799.35073

[7] R. Gardner, Existence of Multidimensional Travelling Wave Solutions of an Initial-Boundary value Problem, J. Diff. Eqns, Vol. 61, 1986, pp. 335-379. | MR 829368 | Zbl 0549.35066

[8] S. Heinze, Travelling Waves for Semilinear Parabolic Partial Differential Equations in Cyclindrical domains, Preprint n° 506, Heidelberg, 1989, 46 p.

[9] O.A. Ladyzhenskaya and N.N. Uraltseva, Linear and quasilinear elliptic equations, Academic Press, New York, 1968. | MR 244627 | Zbl 0164.13002

[10] M. Escobedo and O. Kavian, Variational Problems Related to Self-similar Solutions of the Heat Equation, Nonlinear Analysis TMA, Vol. 11, 1987, n° 10, pp. 1103-1133. | MR 913672 | Zbl 0639.35038

[11] D. Henry, Geometrical Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics, Vol. 840, Springer-Verlag, Berlin, New York, 1981. | MR 610244 | Zbl 0456.35001

[12] A.I. Volpert and S.I. Hudjaev, Analysis in Classes of Discontinuous Functions and Equations of Mathematical Physics, Martinus Nijhoff Publisher, 1985. | MR 785938 | Zbl 0564.46025

[13] F.E. Browder, Degree Theory for Nonlinear Mappings, Proceedings of Symposia in Pure Mathematics, Vol. 45, 1986, Part 1, pp. 203-226. | MR 843560 | Zbl 0601.47050